Swelling Around A Fish Eye Scar?

Illustration of Swelling Around A Fish Eye Scar?
Illustration: Swelling Around A Fish Eye Scar? s3.amazonaws.com

Hello Doctor, why does the swelling around the fish eye marks (even) always occur only after waking up? even though the skin has peeled off after being given liquid nitrogen and salicylic acid plaster? after walking for a while then the lump returns to normal (and the lump is filled with fluid). please explain Doctor. thank you. Nana

1 Answer:

Hello Nana25,

Swelling is a symptom of a certain medical condition or condition. Swelling in certain body parts can be caused by inflammation due to infection, accumulation of body fluids or due to allergic reactions. In certain circumstances, stitches can produce excess collagen so that the keloid formed on the skin. However, to ensure the swelling or lump you mean is keloid or not have to go through a doctor's examination yes.

Liquid nitrogen is nitrogen in the form of liquid with a very low temperature. Liquid nitrogen is usually used in cryotherapy procedures, one of the benefits is to prevent or treat keloids. While salicylic acid is a drug that can reduce the thickening and hardening of the skin layer. Salicylic acid is often used in treating calluses, fish eyes and warts. To get the best results, use according to the rules of use.

In explaining the condition that underlies your complaint, the doctor needs to dig deeper information about how long the complaint has been experienced, whether accompanied by other complaints, whether currently taking drugs, whether the patient is pregnant, or whether the patient is suffering from other illnesses. In addition, direct physical examination is also needed in assessing the condition of the wound.

Some things you can do at home include:

use the medicine that you mentioned earlier in accordance with the rules or instructions the doctor keep the area of ​​the foot clean to avoid the risk of infection avoid the habit of standing for too long limit consumption of foods that contain excess salt such as chips if there are signs of infection such as swelling accompanied by pain, there is pus or fever , immediately consult yourself to the doctor huh. so hopefully this information is useful.

: by

Related Question

Intestinal TB?

Intestinal TB?

(1 year ago)

Good night, I’m suffering from intestinal TB. I got 3 types of TB drugs (rifampicin 450 mg, pyrazinamide 500 mg and ethambutol 500 mg), it has been running for 1 month, what ...

Definition Of A Third Of The Drug?

Definition Of A Third Of The Drug?

(1 year ago)

, I want to take a third of the medicine, how about that?...

Overcoming Buzzing Ears After Appendicitis Surgery

Overcoming Buzzing Ears After Appendicitis Surgery

(1 year ago)

Hello, I am maria. One month ago I was operating appendicitis, the wound healed quickly without problems, but I felt strange in the hearing. During this one month my ears kept buzz...

Leave a Reply

Your email address will not be published. Required fields are marked *